# SDR FDEA201205181849

- Difficulty date: May 18, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 18,690 hours, 10,309 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTER FLAP L/E DENTED APPROX L=12" X W = 4" X D =.46" BETWEEN RIB 17 AND 18 DENT MEASURING L =12" X W = 4" X D =.79" FOUND TO BE OUT OF LIMITS IAW SRM 57-50-00, FIG 101.  REPAIRED LT WING OUTER FLAP L/E IAW SRM 57-50-00, FIG 208.  OPS CHECKED GOOD IAW AMM 27-54-25-04.
